Eh

The nurse said to come back on Monday for more monitoring. It’s annoying, because I know this isn’t going to work. My lining sucks and I have no follies. Just cancel it so we can move on. You know?

I emailed Dr. C as soon as I got her message, asking him if we could try to salvage this cycle with an injection or a higher dose of Estrogen. And whether he’d consider injectables for next cycle. He wrote me back a very quick and somewhat confusing reply:

The fundamental problem seems to be the lack of response, regardless of how much estrogen you take.  I am fine with considering injectables next time, just make an appointment with me so we can talk about it in person first.

With that “lack of response” bit, I don’t know if he’s talking about my lining, or my follies, or both.

I guess I should be excited we can do the injects. But I’m pretty worried about my lining. Bloggies, since I went off the BC a year ago, my periods on medicated cycles and after Provera (reminder: I don’t get my period without meds) have been CRAZY light. I’ve got nothin’ going on down there and I don’t know if it’s Clomid’s fault. It was nice when I could blame it, but now that Estrogen doesn’t help I’m starting to freak.

Eh. I am a little jet-lagged and a lot crushed and just totally over this.

Advertisements

14 Comments

Filed under Uncategorized

14 responses to “Eh

  1. Hm…maybe both. I would try to get an appointment with him to just talk things over and have him break it down for you so you know what you’re dealing with. Hopefully.

  2. I’m sorry that your not having much of a response. I so know what that is like. I have to take drugs to get my period as well and I have been having light periods too. Though I had light periods before when I was on Yasmin (the bc pills I was on before ttc). I hope that they are able to find progress in this cycle and yea for possible injectables in your next cycle! So far my lining is responding more than it ever did on clomid/femara.

  3. I’m certainly no doctor, but it seems to me that people respond very differently to the various types of medication and it would be in your best interest to move to a different med. (injection) just to see. There is no way to know until you try. Clomid is notorious for causing thin uterine lining in a lot of women and some times estrogen helps, but some times it doesn’t. You can look at all my medical info, but my lining and follicle response was not great on letrezole (pills) and Bravelle (injections). Me RE switched me to follistim (but doubted it would make a difference) and my lining has been stellar on it. I just responded differently. I do have to go in for a lot of monitoring. My CD 10 u/s often looks like yours and I have to continue the injections until the follicles grow/ul gets thicker. The only downside is the injections tend to cause cysts for me, meaning more TTC break months than I care to count.

    I’m sorry for the lack luster response and I know it is so frustrating after coming off a break . . . . but there is still a lot left to try and I can’t help but think you might have a better response to a different combination.

  4. ugh, I can imagine how upsetting this must be. I’m totally bumming with you, could things change at all by next Monday? And I agree, the response could be totally different with injects…you just never know until you try. And the waiting to try is beyond annoying, especially right now. Thinking of you!!!

    Oh, and duh…I know your hubby isn’t a writer. But i’m still so amazed by his poem writing ability!!!

  5. So frustrating, Egg. I wish this cycle was going so very differently for you. I really think trying a new protocol is the right move. It took 150mg for me to ovulate on Clomid, but who knows what it was doing to my lining. Honestly, my RE seemed pretty down on Clomid in general. I think if it’s going to work, it will the first month or two.
    Treat yourself well tonight, my friend. Enjoy time with your hubs, get some rest, and remember that tomorrow is a new day. Hang in there.

  6. My friend, I know exactly how you feel. I hope they can give you some injections so the follies can grow. But if that doesn’t happen know that with the injections everything will work. They are amazing!!! So look foward to that. Lots of hugs!!

  7. I am so disappointed for you– to think that you had so much hope for this cycle and now this… I had hope for you, friend. It’s so unfair–it’s time for things to go your way!

    I’m hoping that injectables are the way to go and that one cycle with the right combo is all it takes. *hugs*

  8. I’m really sorry, kiddo. I wish I had some useful medical info, but I’m just ignorant. I do believe your doctor will find a solution for you, I really do. It’s just an awful tinkering phase, made worse by those stupid cysts. But things are going to move forward, for reals.

  9. JC

    I’m really sorry Egg! I hope you and your RE can come up with a plan that will produce some eggies and still have good lining. Don’t be scared about doing injections, they’re easy and I didn’t have side effects and had good results (even tho no baby…boo). I think you will do great with something other than Clomid. I know your frustrated tho and you have every right to be. I hope you’re feeling better soon. ((hugs))

  10. Grrrr. I’m so sorry that you are so frustrated. My lining wasn’t terrible on Clomid….but it was astronomically better on the injects. You never know. I am keeping my fingers crossed for you!

  11. Oh, I’m sorry…In this game, as disappointing as it can be when a cycle doesn’t go well, we need to take it as an opportunity to learn about how our body responds and do differently next time. I’m really excited for you that you can move on to injectibles – Dr. Lovely says he hates Clomid because (in his opinion) it doesn’t work. It sounds like it doesn’t work for you and that’s all that matters…Be kind to yourself right now and know that the next cycle will be better. ((Hugs))
    Love,
    Maddy

  12. He really didn’t answer you ahhhhh! That is frustrating!! Here for you always bestie!

  13. Try not to get too discouraged (although it doesn’t help when your doctor doesn’t really answer your questions). I think you will do A LOT better on another medication and I doubt you will have the thin lining problem that you have with the Clomid. Keep us posted. I’m sending big hugs your way!

  14. How frustrating that the meds aren’t working. I hope injectibles work, but ug…needles!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s